MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; stents, drains and dilators for the biliary ducts

BOSTON SCIENTIFIC CORPORATION MUSTANG?; stents, drains and dilators for the biliary ducts
Model Number H74939171062070
Medical Device Problem Codes Difficult to Advance (2920); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on (b)(6)2026.It was reported that balloon advancing issue occurred.The 50-60% stenosed target lesion was located in the severely tortuous and mildly calcified arteriovenous fistula.A 6.0 x 200, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon was fully deflated prior to advancement.However, significant resistance was encountered while advancing the catheter through the sheath.The procedure was completed with another of the same device.There were no patient complications as a result of this event, and the patient's condition post-procedure was stable.However, device analysis revealed a complete circumferential tear located at approximately 53mm distal of the proximal sleeve.A separation of the shaft was located at approximately at the same location of the complete circumferential tear, and the proximal markerband was found to be damaged.
 
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.E1 - initial reporter phone: (b)(6).G4 - premarket / 510(k) #: k103751, k110122, k141521.Investigation results: device evaluated by mfr: the mustang device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not tightly folded indicating that it had been subjected to positive pressure.A complete circumferential tear was identified, located at approximately 53mm distal of the proximal sleeve.The distal section of balloon was not returned.No other issues were found with the balloon material.A visual and tactile examination found stretching to the shaft in multiple locations.A separation of the shaft was located at approximately at the same location of the complete circumferential tear.The distal section of shaft including a section of balloon material, the distal markerband and tip were not returned.The tip of the device was not returned for analysis with the distal section of the device.The proximal markerband was found to be damaged.Distal markerband was not returned for analysis with the distal section of the device.This concludes the product analysis.Device history record (dhr) review: the device history record review confirmed that the device met all material, assembly, and performance specifications prior to distribution.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review performed for the mustang device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefits for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unintended use or error caused or contributed to event.

Brand Name
MUSTANG?
Common Device Name
stents, drains and dilators for the biliary ducts
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50836563
Report Number2124215-2026-50118
Device Sequence Number10301818
Product Code FGE
UDI-Device Identifier08714729794509
UDI-Public(01)08714729794509(17)280816(10)37226683
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171062070
Device Catalogue NumberH74939171062070
Device Lot Number0037226683
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale